# SDR JIKA2014040701

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N49UC
- Make and model: Beech 1900C
- Aircraft serial: UC49
- Aircraft time: 17,364 hours, 25,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE SMELL OF SMOKE WAS PRESENT IN THE COCKPIT DURING FINAL APPROACH TO DFW.  PILOT DID NOT DECLARE, OR TAKE ANY EMERGENCY ACTION.  INSPECTED WIRING CONDUITS BEHIND INSTRUMENT PANEL, LT & RT CB PANELS & RT LOWER LATERAL PANEL INSIDE COCKPIT.  INSPECTED UNDER FLOOR CIRCUIT BOARDS, COMPONENTS & COMPONENT WIRING & VENT BLOWER MOTOR INSTALLATION.  NO EVIDENCE OF ELEC ARCING OR BURNING WAS FOUND.  RAN ENGS FOR 30 MINUTES WITH ALL ELEC SYS LOADED, SQUAWK COULD NOT BE DUPLICATED.
